# SDR CA060203007

- Difficulty date: February 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna T206H
- System (JASC): 2701 · Control Column Section
- Part: Guard
- Part number: 126011131
- Condition: Loose
- Location: Aileron Cable
- Part time: 14 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INSTALLING ALTERNATOR/WIRING UPGRADE, IT WAS NOTICED THAT THE STRAP COVER WAS LOOSE ON THE CABLE GUARD ON THE LEFT SIDE AILERON CONTROL QUADRANT.  SUBSEQUENT INSPECTION REVEALED THE RIGHT SIDE WAS ALSO LOOSE.  TOP AND BOTTOM SCREWS ON THE LEFT AND RIGHT SIDE WERE TOO SHORT DUE TO A WASHER BEING PLACED IN BETWEEN THE STRAP COVER AND THE AILERON CABLE GUARD FROM THE FACTORY.   INSUFFICIENT THREAD DEPTH INTO NUTPLATE, IE: 2 THREADS HOLDING ALL 4 FASTENERS = NOT IN SAFETY.  A CONDITION REPORT WAS SENT TO THE CESSNA FIELD REP TO INVESTIGATE QUALITY CONTROL ISSUES IN REGARDS TO THE POSSIBILITY OTHER NEW A/C AFFECTED.
